From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation
Jump to search
|
|
| Line 20: |
Line 20: |
| | abstract = | | | abstract = |
| The aim of this article is to prove the completeness of the space of [[intuitionistic fuzzy sets]] in X, where X can be finite or infinite universe of discourse. | | The aim of this article is to prove the completeness of the space of [[intuitionistic fuzzy sets]] in X, where X can be finite or infinite universe of discourse. |
| | keywords = [[Keyword:Intuitionistic fuzzy sets|Intuitionistic fuzzy set]], [[Distance between intuitionistic fuzzy sets|Distance]], [[Complete space]]. | | | keywords = [[Intuitionistic fuzzy set]], [[Distance between intuitionistic fuzzy sets]], [[Complete space]]. |
| | references = | | | references = |
| # [[Krassimir Atanassov|Atanassov, K.]] (1986): ''Intuitionistic fuzzy sets''. [[Fuzzy Sets and Systems]] 20, 87-96. | | # [[Krassimir Atanassov|Atanassov, K.]] (1986): ''Intuitionistic fuzzy sets''. [[Fuzzy Sets and Systems]] 20, 87-96. |
Revision as of 19:35, 18 November 2008
shortcut
|
http://ifigenia.org/wiki/issue:{{{shortcut}}}
|
| Title of paper:
|
Completeness of IFS(X) as a metric space
|
| Author(s):
|
| Veronika Valenčáková
|
| Faculty of Natural Sciences, Matej Bel University, Tajovského 40, SK-974 01 Banská Bystrica
|
| valencak@fpv.umb.sk
|
|
| Presented at:
|
2nd International Workshop on Intuitionistic Fuzzy Sets, 3 December 2006, Banská Bystrica, Slovakia.
|
| Published in:
|
Notes on Intuitionistic Fuzzy Sets, Volume 12, Number 4, pages 22—26
|
| Download:
|
PDF (146 Kb, File info)
|
| Abstract:
|
The aim of this article is to prove the completeness of the space of intuitionistic fuzzy sets in X, where X can be finite or infinite universe of discourse.
|
| Keywords:
|
Intuitionistic fuzzy set, Distance between intuitionistic fuzzy sets, Complete space.
|
| References:
|
- Atanassov, K. (1986): Intuitionistic fuzzy sets. Fuzzy Sets and Systems 20, 87-96.
- Atanassov, K. (1999): Intuitionistic Fuzzy Sets: Theory and Applications. Physica-Verlag.
- Szmidt, E., Kacprzyk, J. (1997): Distances between intuitionistic fuzzy sets. Fuzzy Sets and Systems 114, 505-518.
|
| Citations:
|
The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.
|
|